Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Miami, FL

May 7, 2015Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 7, 2015, 5:39 PM EDT for Miami-Dade County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 5:39 PM EDT (21:39 UTC)
Expired
May 7, 2015, 6:30 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 30 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS52 KMFL 072139
SVRMFL
FLC086-072230-
/O.NEW.KMFL.SV.W.0010.150507T2139Z-150507T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 630 PM EDT

* AT 539 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR INTERSECTION KROME AND U.S. 27 TO NEAR
  MICCOSUKEE RESORT...AND MOVING SOUTHEAST AT 10 MPH.

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL MIAMI-DADE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2592 8039 2579 8040 2584 8056 2595 8044
TIME...MOT...LOC 2139Z 311DEG 8KT 2592 8044 2584 8051 

$$

BAXTER
2 follow-up statements
183 
WWUS52 KMFL 072155
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT THU MAY 7 2015

FLC086-072230-
/O.CON.KMFL.SV.W.0010.000000T0000Z-150507T2230Z/
MIAMI-DADE FL-
555 PM EDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTH CENTRAL MIAMI-DADE COUNTY...

AT 554 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PENNSUCO TO NEAR MICCOSUKEE RESORT...MOVING SOUTHEAST
AT 10 MPH.

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL MIAMI-DADE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2592 8039 2579 8040 2583 8053 2594 8042
TIME...MOT...LOC 2154Z 309DEG 9KT 2590 8041 2582 8048 

$$

BAXTER
106 
WWUS52 KMFL 072220
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT THU MAY 7 2015

FLC086-072230-
/O.EXP.KMFL.SV.W.0010.000000T0000Z-150507T2230Z/
MIAMI-DADE FL-
620 PM EDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE
COUNTY WILL EXPIRE AT 630 PM EDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2592 8039 2579 8040 2583 8053 2594 8042
TIME...MOT...LOC 2219Z 311DEG 8KT 2590 8041 2582 8048 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:16 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 7, 2:16 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
216 PM EDT THU MAY 7 2015

.DISCUSSION...

THE MID LEVEL LARGE SCALE PATTERN SHOWS AN AREA OF LOW PRESSURE
LOCATED OVER NORTHERN CALIFORNIA, A RIDGE OVER SOUTHERN MEXICO, AND
A LOW NORTHEAST OF THE FLORIDA PENINSULA. VERY LITTLE MOVEMENT IS
FORECAST IN THE SYNOPTIC PATTERN FOR THE EAST COAST OF THE US.
HOWEVER, BETWEEN NOW AND MONDAY THE LOW OVER NORTHERN CALIFORNIA
MOVES TO THE NORTHERN PLAINS PUSHING AHEAD OF IT THE RIDGE
PREVIOUSLY LOCATED OVER MEXICO OVER PORTIONS OF THE SOUTHEASTERN US.
AS THE WEEK PROGRESSES, THE TROUGH OF LOW PRESSURE LIFTS TO THE
NORTHEAST AND THE RIDGE ESTABLISHES ITSELF OVER FLORIDA.

THE VISIBLE SATELLITE IMAGE AT 2 PM SHOWS THE INITIAL DEVELOPMENT
OF THE EAST AND WEST COAST SEA BREEZES OVER SOUTH FLORIDA. THE
SEA BREEZE WILL BE THE MAIN MECHANISM FOR SHOWERS AND
THUNDERSTORMS TO FORM TODAY. THE SHOWERS SHOULD FIRST DEVELOP OVER
THE INTERIOR AND THEN MOVE EASTWARD TOWARD THE METRO AREAS LATER
IN THE EVENING. THE STRONGEST THUNDERSTORMS HAVE THE POTENTIAL TO
HAVE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. A SMALL INVERSION
PRESENT IN THE MID LEVELS AND LOWER MOISTURE COMPARED TO
YESTERDAY COULD DELAY OR DECREASE THE THUNDERSTORM POTENTIAL
TODAY.

NO CHANGES ARE APPLIED AT THIS TIME TO THE RIP CURRENT FORECAST. THE
PALM BEACH COAST CONTINUES UNDER A MODERATE RISK. THE REST OF THE
EAST COAST BEACHES CONTINUES UNDER A SLIGHT RISK. THE MODERATE
RISK OF RIP CURRENTS FOR PALM BEACH COUNTY IS EXPECTED TO CONTINUE
INTO THE WEEKEND.

&&

.MARINE...

AS THE SURFACE LOW NORTHEAST OF FLORIDA CONTINUES TO SLOWLY MOVE
NORTHWARD...THE PRESSURE GRADIENT ACROSS THE REGIONAL WATERS WILL BE
WEAKENED WITH LIGHTER AND VARIABLE WINDS TODAY AND FRIDAY. A MORE
EASTERLY FLOW WILL RETURN TO THE REGIONAL WATERS LATE SUNDAY INTO
MONDAY. ATLANTIC AND GULF STREAM WATERS ARE FORECAST TO SLOWLY
SUBSIDE TONIGHT THROUGH FRIDAY AND FURTHER INTO THE WEEKEND.

&&

.AVIATION... (ISSUED AT 150 PM EDT THU MAY 7 2015) LITTLE CHANGE IN
OVERALL FORECAST THINKING. EXPECT AT LEAST SCATTERED SHRA/TSRA TO
DEVELOP ALONG SEA BREEZE THAT IS PRESENTLY MOVING THROUGH INLAND-
MOST SUBURBS ON BOTH COASTS WITHIN THE NEXT HOUR OR TWO. MODELS
DEPICT THIS ACTIVITY MOVING EAST TOWARD TERMINALS...WITH BROWARD AND
MIAMI-DADE COUNTIES SITES HAVING HIGHEST POPS. VCTS IS SUFFICIENT
FOR NOW. EAST WINDS AROUND 10 KTS...CALMING OVERNIGHT...THEN LIGHT
LAND BREEZE WINDS POSSIBLE FRIDAY MORNING. FOR NAPLES...CURRENT WEST
WINDS AROUND 10 KTS WILL DIMINISH OVERNIGHT TO 5 KTS OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  85  67  86 /  30  20  20  10
FORT LAUDERDALE  70  84  72  85 /  30  20  20  20
MIAMI            70  85  72  85 /  30  30  20  20
NAPLES           69  83  69  85 /  10  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...71/JE
LONG TERM....71/JE
AVIATION/RADAR...23/SK
Hazardous weather outlook, May 7, 5:25 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT THU MAY 7 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080930-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
525 PM EDT THU MAY 7 2015

...SCATTERED TO NUMEROUS STORMS INTERIOR AND EAST INTO EVENING...
...SOME STRONG STORMS POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: A LINGERING SWELL ALONG THE EAST COAST BEACHES OF
SOUTH FLORIDA WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG
THE PALM BEACH COUNTY BEACHES.

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
OVER THE INTERIOR AND EAST COAST METRO AREAS OF SOUTH FLORIDA
THIS AFTERNOON AND EVENING. LIGHTNING STRIKES, GUSTY WINDS, SMALL
HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE
THUNDERSTORMS.

WIND: WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE STRONGEST
STORMS THIS AFTERNOON AND EVENING.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS
AFTERNOON AND EVENING.

FLOODING: THERE IS A SLIGHT CHANCE OF URBAN STREET FLOODING WITH
THE STRONGEST STORMS ALONG THE EAST COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK WITH AN EMPHASIS ACROSS INTERIOR SOUTH FLORIDA.
THE PRIMARY THREAT WILL BE OCCASIONAL LIGHTNING STRIKES AND BRIEF
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS
ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 7, 4:23 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
423 PM EDT THU MAY 7 2015

FLZ071-072-072100-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
423 PM EDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR CENTRAL BROWARD COUNTY UNTIL 500 PM EDT...

* AT 422 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING EAST AT
  20 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...SUNRISE...WESTON...INTERSECTION U.S. 27 PINES
  BLVD...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...INTERSECTION
  I-75 AND U.S. 27...MILE MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL
  GATE ON ALLIGATOR ALLEY AND SOUTHWEST RANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2601 8071 2620 8069 2623 8035 2600 8037
TIME...MOT...LOC 2022Z 265DEG 15KT 2613 8061

BAXTER
Special weather statement, May 7, 4:26 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT THU MAY 7 2015

FLZ066-067-070-071-072115-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
426 PM EDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH...NORTHEASTERN COLLIER
AND SOUTHEASTERN HENDRY COUNTIES UNTIL 515 PM EDT...

* AT 426 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR MICCOSUKEE INDIAN RESERVATION...OR 29 MILES SOUTH OF SOUTH
  BAY...MOVING EAST AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF ...INCLUDING THE
  FOLLOWING LOCATIONS...NORTHWESTERN BROWARD...SOUTHWESTERN PALM
  BEACH...NORTHEASTERN COLLIER AND SOUTHEASTERN HENDRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2620 8068 2621 8092 2629 8094 2634 8087
      2637 8068
TIME...MOT...LOC 2026Z 265DEG 15KT 2626 8088

BAXTER
Special weather statement, May 7, 4:41 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT THU MAY 7 2015

FLZ071-072-072130-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
441 PM EDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
CENTRAL BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL 530 PM EDT...

* AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
  INTERSECTION I-75 AND U.S. 27 TO 9 MILES SOUTH OF INTERSECTION
  ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING EAST AT 15 TO 20 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...MIRAMAR...CORAL SPRINGS...DAVIE...PLANTATION...
  SUNRISE...TAMARAC...MARGATE...LAUDERHILL...WESTON...NORTH
  LAUDERDALE...LAUDERDALE LAKES...COOPER CITY...PARKLAND...
  INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...PINE ISLAND RIDGE...
  MILE MARKER 30 ON ALLIGATOR ALLEY...SAWGRASS MILLS MALL AND
  SOUTHWEST RANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2614 8022 2596 8034 2596 8066 2618 8068
      2633 8068 2634 8043 2633 8020
TIME...MOT...LOC 2040Z 248DEG 13KT 2629 8044 2602 8060

BAXTER
Special weather statement, May 7, 5:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EDT THU MAY 7 2015

FLZ071>074-072200-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
518 PM EDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR SOUTH
CENTRAL BROWARD AND NORTH CENTRAL MIAMI-DADE COUNTIES UNTIL 600 PM
EDT...

* AT 517 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR INTERSECTION KROME AND U.S. 27...OR 11
  MILES WEST OF MIRAMAR...MOVING EAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...MIRAMAR...MIAMI LAKES...HIALEAH GARDENS...MEDLEY...
  PENNSUCO...INTERSECTION KROME AND U.S. 27 AND PALM SPRINGS NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2586 8057 2599 8053 2598 8033 2584 8036
TIME...MOT...LOC 2117Z 272DEG 7KT 2592 8052

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:23 PM EDTSpecial Weather StatementMFLBroward37 min
May 7, 4:26 PM EDTSpecial Weather StatementMFLBroward49 min
May 7, 4:41 PM EDTSpecial Weather StatementMFLBroward49 min
May 7, 5:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 7, 5:43 PM EDTSpecial Weather StatementMFLBroward47 min
May 7, 5:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
May 7, 6:34 PM EDTSpecial Weather StatementMFLPalm Beach41 min
May 7, 6:35 PM EDTSpecial Marine WarningMFL25 min
May 7, 6:39 PM EDTSpecial Weather StatementMFLPalm Beach66 min
May 7, 6:44 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
May 7, 7:01 PM EDTSpecial Weather StatementMFLHendry44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.